Journal of Symbolic Logic

Recursively Enumerable $m$- and tt-Degrees. I: The Quantity of $m$- Degrees

R. G. Downey

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 2 (1989), 553-567.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742926

Mathematical Reviews number (MathSciNet)
MR997888

Zentralblatt MATH identifier
0631.03031

JSTOR
links.jstor.org

Citation

Downey, R. G. Recursively Enumerable $m$- and tt-Degrees. I: The Quantity of $m$- Degrees. J. Symbolic Logic 54 (1989), no. 2, 553--567. https://projecteuclid.org/euclid.jsl/1183742926


Export citation

See also

  • Part II: R. G. Downey. Recursively Enumerable $m$- and tt-Degrees. II: The Distribution of Singular Degrees. Arch. Math. Logic, vol. 27, no. 2 (1962) 135--147.